# SDR DALA2025100207191

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED BONDED BUSHES FROM UPPER AND LOWER CONNECTION LINK BTW SU PPORT ARM AND PASSENGER CREW DOOR 832.   REPLACED BONDED BUSHES FROM UPPER AND LOWER CONNECTION LINK BTW SUPPORT ARM AND PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52- 13-21-000-001-A, AS PER A320 FAM AMM 52-10-00-915-001-A AND AS PER A320 FAM AMM 52-13-21-400-001-A. (1228650).
